MathSciNet Relay Station
MathSciNet bibliographic data
MR642344 28C05 (22A30 46H99 46M99)
Seda, Anthony Karel Banach bundles of continuous functions and an integral representation theorem. Trans. Amer. Math. Soc. 270 (1982), no. 1, 327–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement